MathSciNet Relay Station
MathSciNet bibliographic data
MR2736155 (2011j:30027) 30C62
Smirnov, Stanislav Dimension of quasicircles. Acta Math. 205 (2010), no. 1, 189–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement